Cones and error bounds for linear iterations.
Aequationes mathematicae, Tome 20 (1980), pp. 170-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ordered Banach space, error bounds in norm, bounded linear operators, iterative methods, splittings of rectangular matrices, Jacobi and Gauss- Seidel splittings
@article{AM2_1980__20_182397,
author = {George J. Miel},
title = {Cones and error bounds for linear iterations.},
journal = {Aequationes mathematicae},
pages = {170--183},
year = {1980},
volume = {20},
zbl = {0437.65056},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__20_182397/}
}
George J. Miel. Cones and error bounds for linear iterations.. Aequationes mathematicae, Tome 20 (1980), pp. 170-183. http://geodesic.mathdoc.fr/item/AM2_1980__20_182397/